# SDR REXA201600617

- Difficulty date: April 17, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 20,944 hours, 13,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL AT LBL 9 IS CORRODED BETWEEN FS 349 - 394.  SEAT TRACK AT LBL 9, FS 349 - 394 WAS REPLACED IAW REO 670-53-00-343 REV M & AMM 53-00-49-400-801-A07.
